ON MAXIMUM NORM CONVERGENCE OF THE FINITE-ELEMENT METHOD

被引:4
作者
YSERENTANT, H
机构
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK | 1985年 / 65卷 / 02期
关键词
D O I
10.1002/zamm.19850650209
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:91 / 100
页数:10
相关论文
共 13 条
[1]  
Adams R. A., 1975, SOBOLOV SPACES
[2]  
Ciarlet P. G., 1973, Computer Methods in Applied Mechanics and Engineering, V2, P17, DOI 10.1016/0045-7825(73)90019-4
[3]  
Ciarlet PG., 1978, FINITE ELEMENT METHO
[4]  
FREHSE J, 1976, BONNER MATH SCHRIFTE, V89
[5]   POINTWISE CONVERGENCE OF FINITE-ELEMENTS [J].
NATTERER, F .
NUMERISCHE MATHEMATIK, 1975, 25 (01) :67-77
[6]  
NITSCHE JA, 1974, MATH COMPUT, V28, P937, DOI 10.1090/S0025-5718-1974-0373325-9
[7]  
NITSCHE JA, 1976, BONNER MATH SCHRIFTE, V89
[8]  
OGANESYAN PA, 1979, VARIATSIONNO RAZNOST, P74
[9]  
SCHATZ AH, 1977, MATH COMPUT, V31, P414, DOI 10.1090/S0025-5718-1977-0431753-X
[10]   MAXIMUM NORM ESTIMATES IN THE FINITE-ELEMENT METHOD ON PLANE POLYGONAL DOMAINS .2. REFINEMENTS [J].
SCHATZ, AH ;
WAHLBIN, LB .
MATHEMATICS OF COMPUTATION, 1979, 33 (146) :465-492